# SDR FDEA201108173317

- Difficulty date: August 17, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1030
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STA 1560L ABOVE STR 26L AREA ON UPPER FRAME GOUGED.  FOUND GOUGE TO BE A DENT.  DENTS NOT ALLOWED IN FLANGE OF FRAME IAW SRM 53-00-07, FIG 101 ALLOWABLE DAMAGE 2.  R & R FRAME STA 1560 S-24L TO S-24R IAW SRM 51-40-02.  MAJOR REPAIR.
